Ask an expert
Question

21 Jul 2008

kenacomb cream
hi doc.i have this pas or discharge on my ear loop its very itchy and i often peel the skin as it looks dirty and it burns.
my gp put me on kenacomb cream ive been using this cream everyday for the past 6 months it kept my ear fine for that time. but unfortunely my cream is now finished and the doc only described kenacomb for 1 month but i over used it. i havent been putin anything on my ear for the pass week now. and the discharge and itching is coming back.is there anything i could use as i cant go back to the doc now
Answer 2,804 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Bugz
Try Stopitch cream
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19320 votes
Vote